# SDR DLL10982565

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Torn
- Location: Hyd Serv Center
- Component: 31914908
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C SYSTEM QUANTITY GAUGE INDICATED ONE-QUARTER AFTER GEAR AND FLAPS WERE RETRACTED.  PRESSURE STAYED NORMAL 3000 PSI LOW QTY LIGHT STAYED OFF.  PRODCEDURE ACCOMPLISHED, SYSTEM SHUT DOWN.  WHEN GEAR WAS EXTENDED LOW QTY CAME ON.  SYSTEM WORKED NORMALLY. (ATM WAS USED TO LOWER GEAR).  FOUND O RING BAD ON PLUG FITTING ON BACK SIDE OF LANDING GEAR MODULE IN HYD SERV CENTER.  REPLACED PLUG AND O RING AND PRESSURIZED HYD SYSTEMS.  LEAK CKS GOOD.
